# SDR C2XA02SH141

- Difficulty date: December 18, 2002
- Submitted: December 18, 2002
- Operation: Air carrier
- Aircraft: N15941
- Make and model: Emb EMB-145ER
- Aircraft serial: 145035
- Aircraft time: 11,263 hours, 8,977 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Angle
- Part number: 14522459001
- Condition: Dented
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV- DURING C CHECK ANGLE WAS FOUND DENTED ON CENTER OMEGA BEAM AT FRAME 20.  MAINTENANCE REMOVED AND REPLACED AFFECTED ANGLE IAW EMB SRM 51-40-02.  THE AIRCRAFT WAS APROVED TO RETURN TO SERVICE.
